Operator valued Dirichlet problem in the plane
Göğüş, Nihat Gökhan (2013) Operator valued Dirichlet problem in the plane. Hacettepe Journal of Mathematics and Statistics, 42 (3). pp. 269-280. ISSN 1303-5010
This is the latest version of this item.
We consider an operator valued Dirichlet problem for harmonic mappings and prove the existence of a Perron-like solution. To formulate the Perron’s construction we make use of Olson’s notion of spectral order. We introduce a class of operator valued subharmonic mappings and establish some of their elementary properties.
Available Versions of this Item
Repository Staff Only: item control page